Use of Retin-A
Retin-A is a drug and should be used under the direction of a physician. If ups use it, you should use it every night and will get some reaction. If you don't, you are getting no benefit from it. This reaction will, however, go away just like that from the benzoyl peroxide. The real question is whether you need Retin-A or not. There are other means of unclogging the pores that can work quite well. However, if you have significant scars from the acne, then Retin-A may be the most reasonable thing to use. I would see a plastic surgeon or dermatologist with significant experience in skin rejuvenation and treatment of acne.
Thank you for your question. In my experience, starting Retin-A gel every other night helps minimize the risks of any irritation or redness, and after a couple of weeks, if there is still no irritation or redness, then using the gel nightly will be fine. I suggest you consult with your prescribing physician regarding your questions and treatment. Take care and good luck.